# SDR P9RA20050080

- Difficulty date: May 13, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N989PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49845
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 6411095
- Condition: Frozen
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW NOTED ELECTRICAL ODOR IN CABIN.  RETURNED TO SFB GATE.  FOUND WATER DRIPPING FROM RT PACK ONTO HOT DUCTING CAUSING STEAM.  INSPECTED ELECTRICAL WIRING IN THE TAIL INTERIOR WITH NO DEFECTS NOTED.  ASSIGNED MEL 21-01-01 TO RT PACK.  MAINTENANCE ENTRY ON 5/14/05. IAD.  REFERENCE ABOVE MEL.  FOUND BLEED AIR LINE LOOSE AND CONNECTOR AT TEMPERATURE CONTROL VALVE LOOSE.  RECONNECTED BOTH PER MM.  GROUND CHECKED GOOD AND CLEARED MEL.
